# SDR GLBA96141

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60UE
- Make and model: Beech 1900C
- Aircraft serial: UC60
- System (JASC): 7120 · Engine Mount Section
- Part: Engine Truss
- Part number: 12991003279
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DLH - LEFT ENGINE TRUSS CRACKED AT OUTBOARD UPPER FORWARD COWLING SUPPORT.  MAINTENANCE REPAIRED CRACK WITH KIT 129-9006-1.  (M)
